Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 14, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 14, Number 2 (1986)
PDF
Bull. Amer. Math. Soc. 14 (1986)
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 14, Number 2 (1986)
PDF
Bull. Amer. Math. Soc. 14 (1986)
Hyperbolic and Diophantine analysis
Serge Lang PDF
Bull. Amer. Math. Soc. 14 (1986), 159-205
Arithmetic on curves
Barry Mazur PDF
Bull. Amer. Math. Soc. 14 (1986), 207-259
Solution of a problem raised by Rubel
Y. Katznelson PDF
Bull. Amer. Math. Soc. 14 (1986), 261-262
$L^p$ estimates for maximal functions and Hilbert transforms along flat convex curves in ${\mathbf {R}}^2$
Hasse Carlsson, Michael Christ, Antonio Cordoba, Javier Duoandikoetxea, Jose L. Rubio de Francia, James Vance, Stephen Wainger and David Weinberg PDF
Bull. Amer. Math. Soc. 14 (1986), 263-267
An almost-orthogonality principle with applications to maximal functions associated to convex bodies
Anthony Carbery PDF
Bull. Amer. Math. Soc. 14 (1986), 269-273
$IP{\textunderscore }r$-sets, Szemerédi’s theorem, and Ramsey theory
H. Furstenberg and Y. Katznelson PDF
Bull. Amer. Math. Soc. 14 (1986), 275-278
Compact Riemannian manifolds with positive curvature operators
John Douglas Moore PDF
Bull. Amer. Math. Soc. 14 (1986), 279-282
The classification of maps of surfaces
David Gabai and William H. Kazez PDF
Bull. Amer. Math. Soc. 14 (1986), 283-286
Generalizations of the Neumann system
R. J. Schilling PDF
Bull. Amer. Math. Soc. 14 (1986), 287-291
Intersections of higher-weight cycles over quaternionic modular surfaces and modular forms of Nebentypus
B. Brent Gordon PDF
Bull. Amer. Math. Soc. 14 (1986), 293-298
Rigidity among prime-knot complements
Wilbur Whitten PDF
Bull. Amer. Math. Soc. 14 (1986), 299-300
Realizing symmetries of a subshift of finite type by homeomorphisms of spheres
J. B. Wagoner PDF
Bull. Amer. Math. Soc. 14 (1986), 301-303